# SDR DL72S972474

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 575-610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AT THE S-26L LAP SPLICE AT STA 575.  THE SKIN DAMAGE IS ADJACENT TO A PREVIOUSLY INSTALLED INTERNAL REPAIR.  THE NEW DAMAGE WAS REPAIRED WITH AN OVERLAPPING DOUBLER PER ER/A 363252-14, REV A.
